| Catalog Number |
0250070600 |
| Medical Device Problem Codes |
Contamination (1120); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the customer found a hair in the product.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation.The device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: hair in product.Probable root cause: incorrect or inadequate packaging.Severe shipping conditions.User error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the customer found a hair in the product.